# SDR IPXA2020080558667

- Difficulty date: August 5, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 31,800 hours, 21,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Part number: 175N20013
- Part serial: NA
- Condition: Delaminated
- Location: Mid Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  LEFT LWR FWD TORQUE BOX HAD DELAMINATION.  REPAIRED IAW SRM 51-70-10-2R AND SRM 55-30-01-2R-2.
